This is my sister on the picture . She has been on Xalkori now for two weeks. Her side effect seems to be severe constipation. She is not hungry even though she is taking medicine to try to open her appetite. She has lost a ton of weight. I have tried cooking for her all sorts of things and she doesn't want to eat anything. Today her legs were very swollen and was not able to take any diuretics as a result of her blood pressure being very low. We have been reading about sugar and cancer, and apparently when you have cancer your sugar cravings are increased tremendously. In an effort to have her eat anything she wants she has been having milkshakes, and desserts with plenty of sugar. We are thinking of maybe medical marijuana to try to increase her appetite. We have an appointment with the oncologist for Thursday of next week and she'll be having a scan done to see if there have been any changes as a result of the Xalkori. It is so difficult.
Any feedback is welcome.
Thank you in advance.